Hi newsreader, I hope your holiday weekend was a good one.
I take Cymbalta, and have for about 7 months now. I have not had any issues with weight gain - I have in fact continued to lose the excess weight I had gained when taking Elavil.
I do not have ulcerations in my stomach but because I take an anti-inflammatory, I do have acid reflux problems and I take Nexium to control it. I take the Nexium in the morning so I am able to take my Celebrex, and I take my Cymbalta in the evening. I haven't had any problems so far.
I looked up about whether it is toxic to the liver and Cymbalta is actually an SNRI, not an SSRI. Don't understand the difference, but here is what is written on their website under "talk to your health care provider":
if you have itching, right upper belly pain, dark urine, yellow skin/eyes, or unexplained flu-like symptoms while taking Cymbalta, which may be signs of liver problems. Severe liver problems, sometimes fatal, have been reported.
My GP has not indicated that he needs to do any liver enzyme testing while I'm on this drug. I guess I am to see him if I have any symptoms and otherwise not worry about it.
Hope this info helps you.